Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 28, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 1, 2007, 2:54 AM CDT for Woodson County, Kansas. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 1, 2007, 2:54 AM CDT (07:54 UTC)
- Expired
- Jun 1, 2007, 8:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Wichita, KS
- Area
- Whole counties
County Woodson County, KS
The radar
The Topeka radar (KTWX), 131 km from the middle of the area, began a volume at 07:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 4:30 AM CDT | FLASH FLOOD | W Yates Center, KS | WATER OVER HWY 54 WEST OF YATES CENTER REPORTED BY LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 7.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -170 J/kg
- Mixed-layer LCL
- 1955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 010755 FFWICT KSC207-011300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 254 AM CDT FRI JUN 1 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... WOODSON COUNTY IN SOUTHEAST KANSAS. * UNTIL 800 AM CDT. * AT 252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TORRENTIAL RAINFALL FROM THUNDERSTORMS OVER THE WARNED AREA. RAINFALL RATES OF OVER 3 INCHES PER HOUR ARE INDICATED BY RADAR. THESE RAINFALL RATES WILL RESULT IN FLASH FLOODING. * LOCATIONS WITHIN THE WARNING INCLUDE... BATESVILLE...NEOSHO FALLS...ROSE...TORONTO...YATES CENTER. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3773 9596 3773 9552 3803 9551 3804 9595 $$ CARUSO
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 12:45 AM CDT, 2 hours 9 minutes earlier.
Area forecast discussion, Jun 1, 12:45 AM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1245 AM CDT FRI JUN 1 2007 .AVIATION... 06Z TAFS...MAIN CONCERN FOR THIS FORECAST IS THUNDERSTORM CHANCES. FOR THE OVERNIGHT HOURS...THE SQUALL LINE WILL CONTINUE TO MOVE THROUGH SOUTH CENTRAL AND SOUTHEAST KANSAS...WITH WIND GUSTS TO 50 MPH AND SMALL HAIL POSSIBLE. THERE IS ANOTHER CHANCE FOR THUNDERSTORMS FRIDAY AFTERNOON AND EVENING ALONG AND AHEAD OF THE COLD FRONT...ESPECIALLY OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. WITH TIMING UNCERTAIN AT THIS TIME...WENT WITH VICINITY THUNDER FOR KCNU ONLY. SCHRECK && .PREV DISCUSSION... /ISSUED 830 PM CDT THU MAY 31 2007/ MESO UPDATE... CURRENT MCS CLUSTER AFFECTING RUSSELL...BARTON...ELLIS...RUSH COUNTIES APPEARS TO BE OCCURRING ALONG A W TO E OUTFLOW BOUNDARY THAT EXTENDS FROM WEST CENTRAL THRU CENTRAL KS. 30-35 KT SOUTHERLY LOW-LEVEL JET WILL CONTINUE TO TRANSPORT INCREASINGLY UNSTABLE AIRMASS WITH MLCAPES TO 2000 J/KG INTO CENTRAL AND WESTERN PART OF SOUTH CENTRAL KS OVER THE NEXT SEVERAL HOURS...ALONG WITH INCREASED WIND CONVERGENCE INTO THE OUTFLOW BOUNDARY. CORFIDI VECTORS SUGGEST EAST-SOUTHEASTWARD PROPAGATION WITH THIS CLUSTER POSSIBLY REACHING I-135 BY 04 OR 05Z. INCREASING LOW LEVEL HELICITY AND 0-1KM SHEAR ALONG WITH STRONG DEEP LAYER SHEAR ON HAVILAND...LAPS RUC40 SOUNDINGS SUGGESTS SUPERCELL STRUCTURES CONTINUE LIKELY WITH LARGE HAIL AND A TORNADO OR TWO POSSIBLE MAINLY WEST OF I-135. DAMAGING WIND THREAT A BIT ENHANCED THIS EVE WITH 0-3KM SHEAR VECTORS OF 30-35 KT. JMC PREV DISCUSSION... /ISSUED 616 PM CDT THU MAY 31 2007/ UPDATE FOR AVIATION SECTION... AVIATION... 00Z TAFS RSL/SLN/HUT/ICT/CNU WIDELY SCATTERED TS LIKELY WEST OF INTERSTATE 135 THIS EVENING AS 850 LOW-LEVEL JET INCREASES WATER VAPOR TRANSPORT INTO THE AREA. STRONGEST LIFT PROGGED 05Z THRU 12Z IN CENTRAL KS PER GFS /NAM- WRF. SO ORGANIZED CONVECTION POSSIBLE IN THAT TIME WINDOW. WILL THEREFORE CARRY TEMPO TS GROUPS AT RSL/SLN/HUT 05Z-10Z. UNCERTAINTIES EXIST REGARDING CONVECTIVE CLOUD DEBRIS AND IMPACT ON HEATING FRIDAY...SO WILL ONLY CARRY VCTS OR VCSH AT TAF SITES BEYOND 12Z FRIDAY DESPITE COLD FRONT IN AREA. JMC PREV DISCUSSION... /ISSUED 327 PM CDT THU MAY 31 2007/ DISCUSSION... FORECAST CHALLENGES/CONCERNS FOCUS ON SEVERE THUNDERSTORM/HEAVY RAIN/FLOODING POTENTIAL TONIGHT THROUGH FRIDAY. RATHER COMPLEX SCENARIO EXPECTED TO UNFOLD TONIGHT. CURRENTLY...SHOWERS/THUNDERSTORMS ARE BREAKING OUT ACROSS WEST/NORTHWEST/NORTHERN KANSAS AND SOUTHERN NEBRASKA IN ZONE OF 850-700MB WARM/MOIST ADVECTION AHEAD OF SHORTWAVE ENERGY ROTATING SOUTHEAST OUT OF THE NORTHERN/CENTRAL ROCKIES. ANTICIPATE THIS ACTIVITY TO CONTINUE TO MOVE/DEVELOP EAST/SOUTHEAST THROUGH THE EVENING HOURS...WITH MORE DEVELOPMENT POSSIBLE FARTHER SOUTHWEST OVER WESTERN/SOUTHWEST KANSAS...AS SHORTWAVE ENERGY AND COLD FRONT ENCROACH FROM THE NORTHWEST. LOW-LEVEL MOISTURE CONTINUES TO SURGE NORTHWARD INTO SOUTHERN AND WESTERN KANSAS PER SATELLITE IMAGERY AND SHORT-TERM MODEL GUIDANCE. ANTICIPATING A RATHER ACTIVE NIGHT...WITH ONE OR MORE THUNDERSTORM COMPLEXES PROGRESSING ACROSS KANSAS...AIDED BY STRONG LOW-LEVEL MOISTURE TRANSPORT AHEAD OF SHORTWAVE ENERGY. THINKING CURRENT ACTIVITY OVER NORTHWEST/NORTHERN KANSAS MAY AFFECT PORTIONS OF CENTRAL KANSAS BY THIS EVENING...WITH MORE ACTIVITY POSSIBLY MOVING/DEVELOPING INTO SOUTH-CENTRAL KANSAS LATER TONIGHT. GIVEN FAIRLY SATURATED GROUNDS OVER MAINLY CENTRAL KANSAS...DECIDED TO GO WITH A FLASH FLOOD WATCH 7PM THIS EVENING THROUGH 1PM FRIDAY FOR RENO...HARVEY AND MARION COUNTIES ON NORTHWESTWARD. CONDITIONS ALSO LOOK FAVORABLE FOR STRONG/SEVERE STORMS...ESPECIALLY BEFORE MIDNIGHT GENERALLY WEST OF THE TURNPIKE...GIVEN AMPLE DEEP LAYER SHEAR AND INCREASING INSTABILITY. MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. IN FACT...GIVEN PERPENDICULAR ORIENTATION OF 700-500MB WINDS AND DECENT 0-3KM SHEAR...THINKING ONE OR MORE FORWARD PROPAGATING COMPLEXES WILL BE POSSIBLE...ENHANCING DAMAGING WIND POTENTIAL. STILL SOME UNCERTAINTY ON TIMING...LOCATION AND AREAL COVERAGE OF ANY THUNDERSTORM COMPLEX(ES). ADDITIONALLY...STORMS SHOULD BE FAIRLY PROGRESSIVE (ESPECIALLY BEFORE MIDNIGHT) WHICH MAY TEND TO DECREASE WIDESPREAD VERY HEAVY RAINFALL AMOUNTS. HOWEVER...FELT IT PRUDENT TO ISSUE THE WATCH GIVEN 3 HR FLASH FLOOD GUIDANCE OF ONLY 1.5 INCHES ACROSS CENTRAL KS. THUNDERSTORM POTENTIAL WILL CONTINUE ON FRIDAY...WITH BOUNDARY SLOWING DOWN SOMEWHERE OVER THE TURNPIKE/FLINT HILLS. DECIDED AGAINST EXTENDING THE FLASH FLOOD WATCH PAST 1 PM GIVEN THUNDERSTORM COVERAGE UNCERTAINTY...BUT CONTINUED HIGH PRECIPITABLE WATER VALUES WILL CONTINUE HEAVY RAIN THREAT. STRONG/SEVERE THUNDERSTORMS APPEAR POSSIBLE GENERALLY ALONG/SOUTHEAST OF THE TURNPIKE AHEAD OF THE FRONT...ESPECIALLY IF SUFFICIENT DESTABILIZATION OCCURS. LINGERING FRONTAL BOUNDARY...ALONG WITH SUBTLE SHORTWAVE ENERGY CONTINUING TO ROTATE SOUTHEASTWARD ON SOUTHERN PERIPHERY OF UPPER MIDWEST LOW SHOULD RESULT IN CONTINUED CHANCES FOR THUNDERSTORMS ACROSS MAINLY SOUTH-CENTRAL AND SOUTHEAST KS FRIDAY NIGHT THROUGH SATURDAY NIGHT. GIVEN THE FRONTAL BOUNDARY SLOWING DOWN OR MAYBE EVEN STALLING ALONG THE OKLAHOMA BORDER...COULD BE LOOKING AT CONTINUED HEAVY RAIN POTENTIAL...ESPECIALLY ACROSS SOUTHEAST KANSAS ON FRIDAY NIGHT/EARLY SATURDAY. THINGS SHOULD DRY OUT BY SUNDAY...AS NORTHWEST FLOW ALOFT DEVELOPS OVER THE CENTRAL CONUS AND SURFACE HIGH PRESSURE APPROACHES FROM THE NORTHWEST. MEDIUM RANGE MODELS ARE COMING INTO BETTER AGREEMENT IN BREAKING DOWN WESTERN CONUS RIDGE IN RESPONSE TO SHORTWAVE ENERGY COMING ONSHORE. STILL QUITE A BIT OF SPREAD BETWEEN VARIOUS MODELS AND GFS ENSEMBLES...BUT CONSENSUS IS FOR ABOVE NORMAL TEMPERATURES AND BREEZY CONDITIONS BY WEDNESDAY...WITH THUNDERSTORM CHANCES POSSIBLY INCREASING WITH THE POTENTIAL FOR A COLD FRONT TO APPROACH FROM THE NORTHWEST. KLEINSASSER AVIATION... COMPOSED FOR THE 18Z TAFS AT 1128 AM CDT...NOT A LOT OF TAF CONCERNS FOR THE FIRST 6 HOURS AS WARM AIR IN THE MID LAYERS KEEPING THINGS CAPPED. MAIN CONCERN WILL BE CONVECTIVE COMPLEX AFTER 06Z/FRI ACROSS CEN KS NEAR KRSL AND KHUT AND POSSIBLY KICT. WOULD PREFER TO GO WITH VCTS AFTER 06Z IN CEN KS UNTIL WE SEE WHERE THIS COMPLEX WILL TRACK. CERTAINLY COULD SEE SOME +TSRA AND VARIABLE WINDS GUSTING TO 35 TO 45 KNOTS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 61 81 61 83 / 50 20 20 10 HUTCHINSON 59 82 60 82 / 30 10 10 10 NEWTON 60 81 60 82 / 40 20 10 10 ELDORADO 62 80 60 82 / 50 20 20 10 WINFIELD-KWLD 63 81 61 83 / 50 30 20 10 RUSSELL 55 81 59 82 / 20 10 10 10 GREAT BEND 56 81 60 83 / 20 10 10 10 SALINA 57 81 59 82 / 30 10 10 10 MCPHERSON 59 81 60 82 / 30 10 10 10 COFFEYVILLE 63 80 61 82 / 50 40 20 10 CHANUTE 63 80 61 81 / 50 30 20 10 IOLA 63 80 61 81 / 50 30 20 10 PARSONS-KPPF 63 80 61 81 / 50 40 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR KSZ032-033-047>052- 067-068. &&
Hazardous weather outlook, May 31, 4:26 PM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 426 PM CDT THU MAY 31 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-012230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 426 PM CDT THU MAY 31 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ONE OR MORE CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE OR DEVELOP INTO PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING AND TONIGHT. SOME OF THE STORMS MAY BE SEVERE...PRODUCING DAMAGING WIND GUSTS OF 60 TO 80 MPH...AND HAIL UP TO THE SIZE OF HALF DOLLARS. ADDITIONALLY...AREAS OF HEAVY RAINFALL WILL BE POSSIBLE...WHICH MAY LEAD TO MORE FLOODING CONCERNS. PLEASE REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THE SEVERE THUNDERSTORM THREAT SHOULD STAY CONFINED TO AREAS GENERALLY ALONG AND WEST OF THE KANSAS TURNPIKE MAINLY BEFORE 1 AM. THE THREAT FOR HEAVY RAINFALL COULD CONTINUE ALL NIGHT...AND MAY REACH INTO PORTIONS OF SOUTHEAST KANSAS. ADDITIONALLY...A FEW STRONG STORMS CAPABLE OF SMALL HAIL AND GUSTY WINDS WILL BE POSSIBLE INTO SOUTHEAST KANSAS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CONTINUED STRONG STORMS WITH THE POTENTIAL FOR SMALL HAIL...GUSTY WINDS...HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE ON FRIDAY...AS A COLD FRONT SLOWLY PROGRESSES ACROSS THE AREA. REFER TO THE LATEST FLASH FLOOD WATCH FOR MORE DETAILS ON THE FLOODING POTENTIAL. THUNDERSTORM CHANCES MAY CONTINUE FOR FRIDAY NIGHT THROUGH SATURDAY NIGHT ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. THE THREAT FOR A FEW STRONG STORMS ALONG WITH HEAVY RAIN AND LOCALIZED FLOODING MAY CONTINUE...ESPECIALLY ON FRIDAY NIGHT AND EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR AREAS MAINLY ALONG AND WEST OF THE KANSAS TURNPIKE. ADDITIONALLY...REPORTS OF HEAVY RAINFALL AMOUNTS AND FLOODING WOULD BE GREATLY APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP REC/BDK/ADK
In the hours before
Local storm report, Jun 1, 2:22 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
222 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND DMG GEUDA SPRINGS 37.11N 97.15W
06/01/2007 SUMNER KS TRAINED SPOTTER
SVERAL TREES AND POWER LINES DOWN IN GEUDA SPRINGS ALSO A
BARN WAS MISSING MOST OF ITS ROOF
&&
MJRLocal storm report, Jun 1, 2:24 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
224 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM TSTM WND GST ARKANSAS CITY 37.07N 97.04W
06/01/2007 E65 MPH COWLEY KS TRAINED SPOTTER
SEVERAL TREE LIMBS DOWN, POWER OUT IN ARKANSAS CITY,WINDS
WERE SUSTAINED AT 60 TO65 MILES AN HOUR FOR AROUND 10
MINUTES.
&&
MJRLocal storm report, Jun 1, 2:29 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
229 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 AM TSTM WND GST 10 E ARKANSAS CITY 37.07N 96.86W
06/01/2007 E65 MPH COWLEY KS TRAINED SPOTTER
&&
MJRLocal storm report, Jun 1, 2:39 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
239 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 AM TSTM WND DMG ARKANSAS CITY 37.07N 97.04W
06/01/2007 COWLEY KS LAW ENFORCEMENT
NUMEROUS LARGE TREES AND POWER LINES DOWN ACROSS MUCH OF
THE CITY. SEVERAL ROOFS BLOWN OFF OF HOMES AND SEMI
TRACTOR TRAILOR BLOWN OFF THE HIGHWAY.
&&
CDJLocal storm report, Jun 1, 2:40 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
240 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST 15 ENE ARKANSAS CITY 37.15N 96.79W
06/01/2007 E75 MPH COWLEY KS CO-OP OBSERVER
&&
JMCLocal storm report, Jun 1, 2:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
243 AM CDT FRI JUN 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM TSTM WND GST HOWARD 37.47N 96.26W
06/01/2007 E60 MPH ELK KS LAW ENFORCEMENT
&&
MJRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 60 min |
| May 31, 8:26 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 31, 8:51 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 54 min |
| May 31, 9:23 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 67 min |
| May 31, 9:27 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 63 min |
| May 31, 9:44 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 61 min |
| May 31, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 55 min |
| May 31, 10:17 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 52 min |
| May 31, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 44 min |
| May 31, 10:26 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 79 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion | 57 min |
| May 31, 11:49 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 71 min |
| Jun 1, 12:15 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 60 min |
| Jun 1, 12:44 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 61 min |
| Jun 1, 1:21 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 54 min |
| Jun 1, 1:51 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 69 min |
| Jun 1, 2:40 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 50 min |
| Jun 1, 2:46 AM CDT | Flash Flood Warning | ICT | Elk, Greenwood | 5 hr |
| Jun 1, 3:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 46 min |
| Jun 1, 3:48 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 57 min |
| Jun 1, 3:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 61 min |
| Jun 1, 5:23 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 67 min |
| Jun 1, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 30 min |
| Jun 1, 6:44 PM CDT | Flash Flood Warning | ICT | Elk | 6 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.